# SDR MASA200400336

- Difficulty date: June 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 15,498 hours, 11,881 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6041 PHX.  CARGO SMOKE EICAS MESSAGE DURING ENGINE SHUTDOWN.  MX RESET AND CLEANED CONNECTOR AND OPS CHECKED GOOD.  NO PARTS.
